# SDR HEEA088399

- Difficulty date: August 2, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,513 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 7610600701101
- Part serial: B19404521
- Condition: Worn
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD BOLT WORN. SHOP REPAIR.
